# SDR SWAA106593

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 26,221 hours, 15,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT END CAP BROKEN.  REMOVED AND REPLACED EEPLS PER MM.
